See Alike in...

Alike App

Browser

Iamtony

675d

TMI I'll make this brief, I took an anti anxiety med awhile ago and I feel like it really destroyed my sex life and masturbation, I get this really bad migraine after I masturbate and it lingers for like 1-2 days idk what if that's normal I've been off meds for a long time and the feeling doesn't go away it's awful and it gives me anxiety🥺

    • AnxiousAl

      675d

      You maybe having a really bad reaction I would stop taking it if I was you …I take a stomach med and it makes me feel like my heart is jumping if I ejectulate

      • Iamtony

        674d

        @AnxiousAl scary, I used to have that exact reaction when I was taking that med but I stopped a long time ago I just still feel sick after like it ruined orgasms or something

        • AnxiousAl

          674d

          @Iamtony yes that’s what I feel like

    • Sam418

      675d

      Do you still take the med?

      • Iamtony

        674d

        @Sam418 no it's been a long time now I told my therapist and doctor with no feedback my therapist said it could be anxiety but I highly doubt it as ejaculation is something normal we all do, it's just always after I feel like death

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion